MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Codes Device Alarm System (1012); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2026
Type of Reportable Event Death
Event or Problem Description
It was reported there was a patient data problem, so the customer requested data recovery following the patient's death.The patient was on telemetry for an unknown condition at the time of the event.The customer indicated there was no allegation of malfunction and the audit logs were reviewed, revealing there was no device issue noted with telemetry or the central station.All alarms were triggered as expected.The cause of death was not provided.The device was in use on a patient at the time of the event.
 
Additional Manufacturer Narrative
E1: reporter institution phone number: (b)(6).A philips remote service engineer (rse) interviewed the customer who indicated they would like to know whether the device was functioning during the event.The audit logs were reviewed, revealing the device generated yellow alarms, red alarms, and technical inop alarms appropriately.The alarms resolved spontaneously or were acknowledged by caregivers.The rse would check for an incident occurring on (b)(6) 2026 at around 7:12 p.M., during the intervals between 6:00 p.M.And 8:00 p.M.At the customer's request, the rse also checked to see if the physiological and technical alarms sounded correctly in accordance with the requirements of the control panel.In conclusion of the rse's analysis of 15 telemetry logs in the timeframe from 6:09 p.M.¿ 7:13 p.M.Highlights a succession of physiological and technical alarms handled correctly by the central station control panel.Red alarms recorded a total of 6 red alarms were generated during the episode: 6:20 p.M.¿ asystole, 7:02 p.M.: fibrillar tachycardia, 7:03 p.M.¿ ventricular tachycardia, 7:04 p.M.¿ ventricular tachycardia, 7:05 p.M.¿ ventricular tachycardia and 7:05 p.M.Extreme tachycardia- each of these alarms were correctly triggered in accordance with the physiological criteria detected.Acquittals recorded a total of 5 caregiver acquittals were made during the episode: acknowledgement of asystole via the cardio overview (6:20 p.M.), recognition of red alarms via the ix_usiccardhds centre (19:02¿19:03), recognition of red alarms via the ix_usiccardhds centre (19:03¿19:04), acknowledgment of yellow alarms (polymorphic esv / missing beat) around 6:47 p.M.On the cardio, overview, final acquittal at around 7:13 p.M.On the usic control panel, putting an end to the last two red alarms on the ix_usiccard hds control panel.Each acquittal was correctly taken into account by the control panel and led to the alarm in question being extinguished.Yellow alarms and technical: yellow esv alarms paired and polymorphic were either terminated automatically when the criterion disappears, or stopped following acknowledgment from the cardio overview.The technical "ecg analysis impossible" alarms were consistent with the repeated presence of "ll contact fault" messages, indicating an alteration of the ecg signal (probable electrode contact fault).In conclusion, the analysis of the logs showed 6 red alarms were generated.Acquittals were properly recorded and enforced.The plant fully met the functional and safety requirements.The alarms were extinguished in accordance (return to normal or caregiver acquittal).No malfunction of the alarm system was identified.The rse noted there were significant delays in care as the staff did not respond to central alarms.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
The patient was on telemetry for an unknown condition at the time, of the event.The customer indicated there was no allegation of malfunction and the audit logs were reviewed, revealing there was no device issue noted with telemetry or the central station.All alarms were triggered as expected.The cause of death was not provided.It was noted there were significant delays in care as the staff did not respond to central alarms.Based on this and previous information, there does not appear to a device malfunction which contributed to the event; however, use related issues such as alarm management and staff response to alarms may have been factors.Analysis was performed by philips remote service engineer (rse) which included interviewing the customer following the patient's death, after the customer requested a review of the patient's monitoring data.The audit logs were reviewed, revealing the device generated yellow alarms, red alarms, and technical inop alarms appropriately.The alarms resolved spontaneously or were acknowledged by caregivers.The rse would check for an incident occurring on 04feb2026 at around 7:12 p.M., during the intervals between 6:00 p.M.And 8:00 p.M.At the customer's request, the rse also checked to see if the physiological and technical alarms sounded correctly in accordance with the requirements of the control panel.In conclusion of the rse's analysis of 15 telemetry logs in the timeframe from 6:09 p.M.¿ 7:13 p.M.Highlights a succession of physiological and technical alarms handled correctly by the central station control panel.Red alarms recorded a total of 6 red alarms were generated during the episode: 6:20 p.M.¿ asystole, 7:02 p.M.: fibrillar tachycardia, 7:03 p.M.¿ ventricular tachycardia, 7:04 p.M.¿ ventricular tachycardia, 7:05 p.M.¿ ventricular tachycardia and 7:05 p.M.Extreme tachycardia- each of these alarms were correctly triggered in accordance with the physiological criteria detected.Acquittals recorded a total of 5 caregiver acquittals were made during the episode: acknowledgement of asystole via the cardio overview (6:20 p.M.), recognition of red alarms via the ix_usiccardhds centre (7:02¿7:03), recognition of red alarms via the ix_usiccardhds centre (7:03¿7:04), acknowledgment of yellow alarms (polymorphic esv / missing beat) around 6:47 p.M.On the cardio, overview, final acquittal at around 7:13 p.M.On the usic control panel, putting an end to the last two red alarms on the ix_usiccard hds control panel.Each acquittal was correctly taken into account by the control panel and led to the alarm in question being extinguished.Yellow alarms and technical: yellow esv alarms paired and polymorphic were either terminated automatically when the criterion disappears, or stopped following acknowledgment from the cardio overview.The technical "ecg analysis impossible" alarms were consistent with the repeated presence of "ll contact fault" messages, indicating an alteration of the ecg signal (probable electrode contact fault).In conclusion, the analysis of the logs showed 6 red alarms were generated.Acquittals were properly recorded and enforced.The plant fully met the functional and safety requirements.The alarms were extinguished in accordance (return to normal or caregiver acquittal).No malfunction of the alarm system was identified.The rse noted there were significant delays in care as the staff did not respond to central alarms.The logs were collected and sent to a philips internal product support engineer (pse) for further review.Summary of technical complaint investigation: the pse reviewed the logs provided and concurred with the rse's assessment.Relevant sections of the logs containing alarm activity were identified and shared.Alertdatetime bedlabel action devicename user (b)(6) 2026 7:13 hds-t15 acquitter final acquittal at around 7:13 p.M.On the usic control panel ix_usiccardhds.(b)(6) 2026 7:13 hds-t15 xtachy 172>140 finished.Pic ix: ix_usiccardhds.(b)(6) 2026 7:13 hds-t15 xtachy 172>140 finished.Pic ix: ov_cardio.(b)(6) 2026 7:13 hds-t15 tachy vent finished.Pic ix: ix_usiccardhds.(b)(6) 2026 7:13 hds-t15 tachy vent finished.Pic ix: ov_cardio.(b)(6) 2026 7:13 usic08 * fc irregular finished.Pic ix: ix_usiccardhds.(b)(6) 2026 7:05 hds-t15 tachy vent generated at 7:05:34.Pic ix: ix_usiccardhds.(b)(6) 2026 7:05 hds-t15 tachy vent generated at 7:05:34.Pic ix: ov_cardio.(b)(6) 2026 7:05 hds-t15 xtachy 152>140 generated at 7:05:56.Pic ix: ix_usiccardhds.(b)(6) 2026 7:05 hds-t15 xtachy 152>140 generated at 7:05:56.Pic ix: ov_cardio.(b)(6) 2026 7:04 hds-t15 tachy vent generated at 7:04:48.Pic ix: ix_usiccardhds.(b)(6) 2026 7:04 hds-t15 tachy vent generated at 7:04:48.Pic ix: ov_cardio.(b)(6) 2026 7:03 hds-t15 esv paired generated at 7:03:29.Pic ix: ov_cardio.(b)(6) 2026 7:04 hds-t15 tachy/fib vent generated at 7:03:35.Pic ix: ix_usiccardhds.(b)(6) 2026 7:02 hds-t15 tachy/fib vent generated at 7:02:18.Pic ix: ix_usiccardhds.(b)(6) 2026 7:02 hds-t15 tachy/fib vent generated at 7:02:18.Pic ix: ov_cardio.(b)(6) 2026 6:20 hds-t15 asystolie generated at 6:20:38.Pic ix: ix_usiccardhds.(b)(6) 2026 6:20 hds-t15 asystolie generated at 6:20:38.Pic ix: ov_cardio.(b)(6) 2026 7:05 hds-t15 acquitter ix_usiccardhds (b)(6) 2026 6:47 hds-t15 esv paired finished.Pic ix: ix_usiccardhds.(b)(6) 2026 6:47 hds-t15 esv paired finished.Pic ix: ov_cardio.(b)(6) 2026 6:23 hds-t15 pause finished.Pic ix: ix_usiccardhds.(b)(6) 2026 6:23 hds-t15 pause finished.Pic ix: ov_cardio.Based on the information available in the case and logs provided, the unit confirmed to be operating per specification.It was confirmed the device did not malfunction.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24533941
Report Number1218950-2026-100115
Device Sequence Number15710045
Product Code MHX
UDI-Device Identifier00884838086715
UDI-Public(01)00884838086715(10)C.02.00
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Device Lot NumberC.02.00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale